# SDR SWAA2022041283811

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED AT WS 253.00 TRAILING EGE AT LT WING 2022-131705 / [01] REPLACED SUPPORT BRACKET LOCATED AT WS 253.00 TRAILING EGE AT LT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 P/N USED 115A2982-9 PO 2021-235986 1;[02] CORRECTED STEP 1: REPLACED SUPPORT BRACKET LOCATED AT WS 253.00 TRAILING EGE AT LT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 P/N USED 115A2982-9 PO 2021-235986 1. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT BRACKET LOCATED AT WS 253.00 TRAILING EGE AT LT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 P/N USED 115A2982-9 PO 2021-235986 1. SEE INDIVIDUAL SIGN OFF BELOW
